MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; 4.0MM VARIABLE ANGLE SCREW, SELF-DRILLING, 18MM

SEASPINE ORTHOPEDICS CORPORATION ADMIRAL; 4.0MM VARIABLE ANGLE SCREW, SELF-DRILLING, 18MM
Model Number AP1-714018
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a 3 level acdf spinal surgery on (b)(6) 2024 consisting of the seaspine/orthofix admiral acp system.Seaspine/orthofix was made aware on 20 feb 2026 that screws backed out approximately 12 months post-operatively.The x-ray provided appears to show that one of the top screws (superior most) has backed out.Additionally, one of the inferiors-most screws (caudal screws) appears to be slightly more prominent compared to the others.The part numbers that were reported were ap1-714018 4.0mm variable angle screw and a ap1-310054 cervical plate, 3 level, 54mm.No patient injury was reported.Currently, the patient is being monitored by the surgeon, and no revision surgery is planned.This report is being filed for the ap1-714018 4.0mm variable angle screw.See 3012120772-2026-00011 report for the ap1-310054 cervical plate, 3 level, 54mm.
 
Additional Manufacturer Narrative
The affected devices were not returned for evaluation.The lot numbers were not provided; therefore, a device history record review could not be performed.The postoperative imaging provided indicates that the one of the top screws (superior most) has backed out and one of the inferior-most screws (caudal screws) appears to be slightly more prominent compared to the others.Due to the absence of the returned device and lack of additional information, the specific root cause cannot be conclusively determined.No patient injury, revision surgery, or additional medical intervention has been reported.The reported event is consistent with known potential adverse events described in the device labeling.Review of labeling: possible adverse events like other spinal system implants, the following adverse events are possible.This list is not exhaustive: bending, disassembly or fracture of implant and components.Loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.

Brand Name
ADMIRAL
Common Device Name
4.0MM VARIABLE ANGLE SCREW, SELF-DRILLING, 18MM
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
robin quiusky
5770 armada dr.
carlsbad, CA 92008
MDR Report Key24644373
Report Number3012120772-2026-00012
Device Sequence Number21272471
Product Code KWQ
UDI-Device Identifier10889981279103
UDI-Public10889981279103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP1-714018
Device Catalogue NumberAP1-714018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown